By Topic

Rational approximation of some irrational functions through a flexible continued fraction expansion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
S. C. Dutta Roy ; Indian Institute of Technology, New Delhi, India

A simple method is given for the continued fraction expansion (CFE) of the irrational functions (s2+ 1)1/2, (s + 1)1/2, and s1/2with adjustable parameters. Explicit formulas are derived for the coefficients of the rational function obtained by truncating such a CFE. The flexibility offered by the adjustable parameters is illustrated by an example.

Published in:

Proceedings of the IEEE  (Volume:70 ,  Issue: 1 )